Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/4360
Title in Portuguese: C2 stability of curves with non-degenerate solutions of Plateau problem
Author: Jorge, Luquésio Petrola de Melo
Keywords: Superfícies mínimas
Banach, espaços de
Issue Date: 1984
Citation: JORGE, L. P. M (1984)
Description: JORGE, Luquésio Petrola de Melo. C2 stability of curves with non-degenerate solutions of Plateau problem. Boletim da Sociedade Brasileira de Matemática, Rio de Janeiro, v. 15, p. 55-84, 1984.
URI: http://www.repositorio.ufc.br/handle/riufc/4360
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1984_art_lpmjorge.pdf869,8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.